Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Taken ipill, having fever, headache, brown bleeding. Treatment through gynecologist or general doctor?

good evening doctor can any one help me 10 days after having ipill my girl friend had 103 fever and head ache pls help me weather to visit gynecologist or general docotor . she is on periods now 3 day of her period . she also had brownish colored bleeding but the bleeding was not high it was regular . pls send me answer to YYYY@YYYY
Asked On : Sat, 22 Sep 2012
Answers:  3 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

I-PILL contains progesterone which is thermogenic and can lead to fever. But that cannot happen after ten days of i-pill use.
Getting menses after i-pill use makes it clear that she dint conceive.
Fever can be due to coincidental infection somwhere for which she needs to personally see a doctor and get herself examined for knowing the site of infection. Also ruling out genital infection is a must incase she has foul smelling discharge or itching.
Answered: Mon, 24 Sep 2012
I find this answer helpful
General & Family Physician Dr. Nupur K's  Response
Hi James,

Do not worry, I will suggest your GF to visit a gynecologist. She needs a vaginal examination to clinically assess the uterus. Since she is febrile it will be good for her to have a few blood and urine ( routine and culture sensitivity) tests. She may be infected with E.coli.

If she is getting the symptoms due to gynecological problems after per vaginal examination and results of the blood and urine tests the treatment can be continued. Till then she can get symptomatic treatment and get much relief. Do visit your consultant, do not neglect.
Take care.
Answered: Sun, 23 Sep 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to Health care magic forum. The fever has no relation to the ipill. the brounish discharge could be due to U.T.I also the reason for the fever. or the fever could be some thing else. So i advise you to consult a physician for diagnosis and treatment, he will look after every thing possible. She may have to undergo tests TC, DC, ESR, AEC, QBC, WIDAL, and urine examination for confermation of the fever.
Besides i advise her some diet recomendations as ask her to take more of green leafy vegetables, pulses, sprouts, milk, egg, meat, fruits juices, and dry fruits to build blood, general health, and resistance to combat such infections. Wishing her a quick recovery and thanks for calling.
Answered: Sun, 23 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor